Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1995, Issue 461

Issues

On Chow rings of fine moduli spaces of modules.

Alastair D. King / Charles H. Walter
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1995.461.179

About the article

Published Online: 2009-12-09

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1995, Issue 461, Pages 179–188, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.461.179.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hans Franzen and Markus Reineke
Algebra & Number Theory, 2018, Volume 12, Number 5, Page 1001
[2]
Anthony Iarrobino and Joachim Yaméogo
Communications in Algebra, 2003, Volume 31, Number 8, Page 3863

Comments (0)

Please log in or register to comment.
Log in